Normal and rectifying curves in Pseudo-Galilean space and their characterizations

Alper Osman Öğrenmiş, Handan Öztekin

Abstract


We defined normal and rectifying curves in Pseudo-Galilean Space  Also we obtained some characterizations of this curves in G3^1


Full Text: PDF

How to Cite this Article:

Alper Osman Öğrenmiş, Handan Öztekin, Normal and rectifying curves in Pseudo-Galilean space and their characterizations, Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 91-100

Copyright © 2012 Alper Osman Öğrenmiş, Handan Öztekin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS